# SDR SWAA2022032599444

- Difficulty date: November 29, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 39,742 hours, 19,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Ecs Bay Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET BODY STATION 540 AIR CONDITIONING COMPARTMENT LT SIDE AT KEEL BEAM / REPLACED BRACKET BODY STATION 540 AIR CONDITIONING COMPARTMENT LT SIDE AT KEEL BEAM IAW SRM B737-700 51-20-02 AND 51-10-02 ITEM 9
